# SDR AU970465

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Nut
- Part number: 309312
- Condition: Faulty
- Location: Aft Cabin Seat
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) REAR CABIN SEATS 15 DEF FORWARD INBOARD LEG MOUNT ANCHOR NUT FAULTY - SEAT ROWS 16 DEF AND 17 DEF ALSO LOOSE IN TRACKS
